# SDR ORJA9771

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR-EMERGENCY LIGHTS OUT ON LEFT SIDE OF STAIRWAY.  TROUBLESHOT SYSTEM IAW BRUCE IND DWG BR2013-R-870P.  RESEATED ARM AND GROUND WIRES AT AFT VENTRAL FLOOD LIGHTS/POWER SUPPLY SYSTEM.  OPS CHECK GOOD IAW BRUCE IND CHECK OUT MANUAL 400-082. (M)
